MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-02-15-T4
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the patient experienced an acute allergic reaction immediately following hydromark implantation, presenting with tongue and throat edema and localized redness at the site.Emergency response was initiated, and the patient was transported to the emergency room (er).The patient was given epinephrine in the breast center and again later that evening in the er.Symptoms resolved within hours but recurred approximately 12 hours later and on two subsequent occasions.The patient was prescribed corticosteroids to manage the symptoms.No marker removal is planned as the lesion is benign.Additional information: patient has alpha-gal syndrome (ags) and inquired whether polyethylene glycol (peg) contains mammalian-derived components.The marker was implanted by direct puncture.The marker applicator was discarded after use.The problem occurred after the procedure.The procedure was completed with the reported marker.
 
Additional Manufacturer Narrative
According to the reporter, the patient experienced an acute allergic reaction immediately following hydromark implantation, presenting with tongue and throat edema and localized redness at the site.Emergency response was initiated, and the patient was transported to the emergency room (er).The patient was given epinephrine in the breast center and again later that evening in the er.Symptoms resolved within hours but recurred approximately 12 hours later and on two subsequent occasions.The patient was prescribed corticosteroids to manage the symptoms.No marker removal is planned as the lesion is benign.Additional information: patient has alpha-gal syndrome (ags) and inquired whether polyethylene glycol (peg) contains mammalian-derived components.The marker was implanted by direct puncture.The marker applicator was discarded after use.The problem occurred after the procedure.The procedure was completed with the reported marker.Additional good faith effort response noted that the marker was not removed from the patient.A review of the device's materials and specifications verified that no polyethylene glycol (peg), that contain mammalian-derived components, are used in the implanted device.The device in question was not returned for evaluation.Based on the information currently available the probable root cause is a foreign body reaction.The current instructions for use (ifu) states the following: "although low, a potential for foreign body reaction is possible with the use of hydromark¿ markers.As with any implanted device, the physician should monitor the patient for any signs of irritation, reaction or infection following the surgical procedure and treat accordingly.".

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key24200150
Report Number3008492462-2026-00001
Device Sequence Number17520101
Product Code NEU
UDI-Device Identifier00841911100119
UDI-Public(01)00841911100119(11)250910(17)280910(10)F12537130D
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K210752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-02-15-T4
Device Catalogue NumberCA000407005
Device Lot NumberF12537130D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown